Get E-Book on COVID-19

Q. Can I take Carisoprodol as I am allergic to Ibuprofen?

Answered by
Dr. Shyam Kalyan N
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 02, 2016 and last reviewed on: Jun 03, 2019

Hi doctor,

I am allergic to Ibuprofen. Can I take Carisoprodol?

Dr. Shyam Kalyan N

Allergy Specialist Otolaryngology (E.N.T)
#

Hello,

Welcome to icliniq.com.

  • Carisoprodol is a muscle relaxant barbiturate compound. Do not use it if you are allergic to Meprobamate, Tybamate or Mebutamate or Carisoprodol itself.
  • However, Ibuprofen allergy is not a contraindication for use of Carisoprodol as they are different line of compounds.
  • Be careful with the first use and pay special attention to any symptoms of allergy like itching, difficulty in breathing, cough, increased secretions, swelling of face, lips, tongue or throat, vomiting, severe dizziness, rashes, gastric upset, etc.
  • Do not use the drug if you have porphyria, blood disorders, liver problems, kidney problems, seizures, etc.
  • Also understand that it has addiction potential. It should be used by you only if you have been prescribed the same by a qualified registered medical practitioner.

For further information consult an allergy specialist online --> https://www.icliniq.com/ask-a-doctor-online/allergy-specialist


Was this answer helpful?

 | 

Related Questions:
What is causing swollen and painful gums after wisdom tooth extraction?
Should my Thyronorm dosage be altered as I feel dizzy and weak?
How long can I take Ibuprofen for pain from broken ribs?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why do I feel dizzy after taking Ibuprofen?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Allergy Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.